advertisement
Question
Posted by: Bongo | 2004/12/21

The injection and prolonged heavy menstruation

I am very confused. i went on the injection for 5 months and never had a period for those five mnths, then i stopped it in July and from the end of August to early November i had my period every two weeks. So i started the injection again, i went on the 2 month. Now mid december i have my period and its been there for 7 days now. It changes colour from time to time and i am worried because surely i shouldnt have it anyway. Please could someone help...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common after stopping the injection to have some irregular bleeding. 20% of women do still have periods on the injectable. I would suggest you wait and see what happens in the next 3 months. It is, of course, important to have regular pap smears and gynae checks to ensure that there si no other cause for the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement